# SDR AWXA0000589

- Difficulty date: August 23, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LEVEL 1, FS 807 AND 827 STR 27L AND 27R GUSSETS ARE CORRODED.  REMOVED DAMAGED SECTION,  FABED, AND INSTALLED REPAIR PARTS IAW 737 SRM 53-00-07 FIG 203.
